| Model Number |
01.29.203 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery performed after about 1 month from the primary surgery.The pathogen is unknown.The surgeon performed a washout and revised the medacta head and competitor liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 05 january 2022.Lot 1908980: (b)(4) items manufactured and released on 10-feb-2020.Expiration date: 2025-jan-21.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold and other two similar events have been reported.